# SDR CALA2020120201318

- Difficulty date: December 2, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737824
- Aircraft serial: 39999
- Aircraft time: 31,983 hours, 11,052 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Detached
- Location: Cabin Overhead
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD PANEL IN 1ST CLASS PARTIALLY CAME DOWN IN FLIGHT.  OVERHEAD PANEL IN 1ST CLASS WAS INSTALLED CORRECTLY.  OPERATIONS CHECK GOOD.
